# SDR A6WA202108237860

- Difficulty date: August 23, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,654 hours, 38,367 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 50105201
- Part serial: MAY023397
- Condition: Faulted
- Location: Mlg
- Part time: 35,766 hours, 34,287 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TIRE #1 BLOWN. BTMS READS 14. PILOT REPORTED SMOKE FROM TIRE, CALLED FIRE DEPARTMENT  THEY CHECKED TEMP IT READ 200. DEPLANED PAX ON TAXIWAY. PERFORMED INSPECTION IAW AMM 05-51-27, VERIFIED NO DAMAGE TO MLG AND  NLG. PERFORMED VISUAL INSPECTION OF TIRES, NO DEFECTS NOTED. #1 BRAKE ASSY REQUIRES REPLACEMENT, REF 342816/3 FOR R&R**FLIGHT NO 3902***    REF 342816/2 #1 BTMS SHOWING 14. #1 BRAKE ASSY REQUIRES REPLACEMENT  ***AIRCRAFT REMOVED FROM SERVICE***  R&R #1 BRAKE ASSEMBLY IN REFRENCE TO AWAC SUPP 12-039G.        P/N: 5010520-1, S/N OFF: MAY02-3397, S/N ON: DEC00-2449    ARW
